# SDR LR7A03033

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5323 FOUND LT MLG WHEEL WELL WEB CRACKED AT FS 585 LBL 61, WL 180.  REPAIRED IAW LAC MEA 382-53-03-014.  NR 2263.
